# SDR SWAA2012072006016

- Difficulty date: June 7, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 49,935 hours, 40,097 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM ANGLE CRACKED BETWEEN BS 520 TO BS 540.  REMOVED AND REPLACED ANGLE PER SRM AND DWG.
